MathSciNet Relay Station
MathSciNet bibliographic data
MR2422314 (2009g:20064) 20F10 (20F36)
Lohrey, Markus; Steinberg, Benjamin The submonoid and rational subset membership problems for graph groups. J. Algebra 320 (2008), no. 2, 728–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement